# SDR DALA2024060705867

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Elvator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION PLAIN BUSH HINGE FITTING #6 O/B SIDE ON LH ELEVATOR. CORRECTIVE ACTION: REPAIRED BORE AND REPLACED BUSHING ON HINGE FITTING # 6 O/B LUG LH ELEVATOR AS PER A319 SRM 55-26-41-300-006. (0380323)
